| Model Number |
VTICM5_12.6 |
| Medical Device Problem Codes |
Off-Label Use (1494); Unintended Movement (3026); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Patient information- unk.Implant date, explant date-unk.No similar complaint type events reported for units within the same lot.Claim # (b)(4).
Event or Problem Description
The reporter states that a 12.6 mm vticm5_12.6 implantable collamer lens -8.0/+2.0/088 (sphere/cylinder/axis) was implanted into the patient's eye.Reportedly, the lens flipped and was removed.Attempts to obtain additional information have not been successful.
Additional Manufacturer Narrative
B5: the reporter stated that the surgeon implanted, removed and replaced intraoperatively a 12.6mm vicm5_12.6 -8.00/+2.0/088 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2022 due to lens being implanted upside down.This resolved the problem.The status of eye is reported as " blurry vision at night, patient see haloes and glare at night." cause of the event is reported as "device".H6: device code: 1494: this lens model is contraindicated for patients with an anterior chamber depth (acd) less than 3.0mm.Claim# (b)(4).
Additional Manufacturer Narrative
B5: the reporter stated that the surgeon implanted and flipped a 12.6mm vicm5_12.6 -8.00/+2.0/088 (sphere/cylinder/axis) into the patient's right eye (od) on (b)(6) 2022 due to the lens being implanted upside down.On the same day but different surgery, the lens was exchanged and the problem was resolved.The status of eye is reported as " blurry vision at night, patient see haloes and glare at night." cause of the event is reported as "device".Claim# (b)(4).